# SDR AALA202405246910

- Difficulty date: May 14, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501U187
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE CHANNEL ASSEMBLY AT STA 500D, LBL 19. REPLACED CHANNEL ASSEMBLY PER AARD 51-00-05-1.
